# SDR R61A201702050097

- Difficulty date: February 5, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 24,010 hours, 18,904 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2990055101
- Part serial: 0335
- Condition: Inoperative
- Location: Fuel System
- Part time: 7,834 hours, 6,045 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A FUEL 2 LOW LEVEL MESSAGE.  DECLARED AN EMERGENCY, RETURNED TO DEPARTURE AND  LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED SCAVENGE EJECTOR PUMP IAW AMM AND OPS CHECKED GOOD.
